Subschemes of the Johnson scheme

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let X = (X, {Ri}i=0d) and X ′= (X′, {R′i}i=0d′) be two association schemes defined on the same setX. We say thatX′is a subscheme ofXif each relationR′i is a union of someRi. The subscheme lattice of the Johnson schemeJ(n, m) is studied. We prove that it is trivial form ≥ 3n + 4 ≥ 13.

Original languageEnglish
Pages (from-to)187-193
Number of pages7
JournalEuropean Journal of Combinatorics
Issue number3
StatePublished - 1 Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Subschemes of the Johnson scheme'. Together they form a unique fingerprint.

Cite this